η-Ricci solitons in a LP-Sasakian manifolds admitting quarter-symmetric metric connection
DOI:
https://doi.org/10.23755/rm.v54i0.1632Keywords:
LP-Sasakian manifolds, Quarter-symmetric metric connection, $\eta$-Ricci solitons, Second order parallel tensor, $\eta$-Einstein manifold.Abstract
The objective of this paper is to investigate the $\eta$-Ricci solitons in a LP-Sasakian manifolds admitting quarter-symmetric metric connection satisfying certain curvature conditions. We study the Ricci solitons in a LP-Sasakian manifolds admitting quarter-symmetric metric connection satisfying certain conditions. Finally, we have given an example of 3-dimensional $\eta$-Ricci solitons in a LP-Sasakian manifolds with respect to quarter-symmetric metric connection.References
Ashoka, S. R., Bagewadi, C. S., Ingalahalli, G., A geometry on Ricci solitons in (LCS) n-manifolds, Diff. Geom. Dynamical Systems, 16 (2014), 50–62.
Aqeel, A. A., De, U. C., Ghosh, G. C., On Lorentzian Para-Sasakian manifolds, Kuwait J. Sci. Eng., 31(2) (2004), 1–13.
Ali, M., Ahsan, Z., Gravitational field of Schwarzschild soliton, Arab J. Math. Sci., 21 (2015), 15–21.
Bagewadi, C. S., Ingalahalli, G., Ashoka, S. R., A study on Ricci solitons in Kenmotsu manifolds, ISRN Geometry, (2013), Article ID 422593, 6 pages.
Bagewadi, C. S., Ingalahalli, G., Ricci solitons in Lorentzian α-Sasakian manifolds, Acta Math. Acad. P. N., 28 (2012), 59–68.
Bejan, C. L., Crasmareanu, M., Ricci solitons in manifolds with Quasi-contact curvature, Publ. Math. Debrecen, 78(1) (2011), 235–243.
Blaga, A. M., η-Ricci solitons on para-Kenmotsu manifolds, Balkan J. Geom. Appl., 20 (2015), 1–13.
Blaga, A. M., η-Ricci solitons on Lorentzian para-Sasakian manifolds, Filomat, 30(2) (2016), 489–496.
Chandra, S., Hui, S. K., Shaikh, A. A., Second order parallel tensors and Ricci solitons on (LCS) n -manifolds, Commun. Korean Math. Soc., 30 (2015), 123–130.
Chen, B. Y., Deshmukh, S., Geometry of compact shrinking Ricci solitons, Balkan J. Geom. Appl., 19 (2014), 13–31.
Cho, J. T., Kimura, M., Ricci solitons and real hypersurfaces in a complex space form, Tohoku Math. J., 61(2) (2009), 205–212.
De, U. C., Mondal, A. K., Quarter-symmetric metric connection on 3-dimensional quasi-Sasakian manifolds, SUT J. Math., 46 (2010), 35–52.
Golab, S., On Semi-symmetric and quarter-symmetric linear connections, Tensor N. S., 29 (1975), 249–254.
He, C., Zhu, M., Ricci solitons on Sasakian manifolds, (2011), arXiv:1109.4407v2 [math.DG].
Hamilton, R. S., The Ricci flow on surfaces, mathematics and general relativity, Contemp. Math., 71 (1988), 237–262. https://doi.org/10.1090/conm/071/95441
Haseeb, A., Prasad, R., On a Lorentzian Para-Sasakian manifolds with respect to quarter symmetric metric connection, Novi Sad J. Math., 46(2) (2016), 103–116. https://doi.org/10.30755/NSJOM.04279
Haseeb, A., Prasad, R., η-Ricci solitons on ϵ-Lorentzian para-Sasakian manifolds with a quarter-symmetric metric connection, Honam Mathematical J., 41(3) (2019), 539–558. https://doi.org/10.5831/HMJ.2019.41.3.539
Matsumoto, K., On Lorentzian para contact manifolds, Bulletin of Yamagata University, Natural Science, 12(2) (1989), 151–156.
Mihai, I., Rosca, R., On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific, Singapore (1992), 155–169.
Mishra, R. S., Pandey, S. N., On quarter-symmetric metric F-connections, Tensor N. S., 34 (1980), 1–7.
Mandal, K., De, U. C., Quarter-symmetric metric connection in a P-Sasakian manifold, Analele Univ. de Vest, Timișoara Seria Matematica-Informatica, LIII(1) (2015), 137–150.
Nagaraja, H. G., Premalatha, C. R., Ricci solitons in Kenmotsu manifolds, Journal of Mathematical Analysis, 3 (2012), 18–24.
Prakasha, D. G., Hadimani, B. S., η-Ricci solitons on para-Sasakian manifolds, J. Geom., 108(2) (2017), 383–392.
Prasad, R., Haseeb, A., Conformal curvature tensor on K-contact manifolds with respect to the quarter-symmetric metric connection, Facta Universitatis (Niš), Ser. Math. Inform., 32 (2017), 503–514.
Rastogi, S. C., On quarter-symmetric metric connections, Tensor, 44 (1987), 133–141.
Rastogi, S. C., On quarter-symmetric metric connection, C. R. Acad. Sci. Bulgar., 31 (1978), 811–814.
Singh, A., Kumar, L., Yadav, S. K., W8-curvature tensor on ϵ-LP-Sasakian manifold, Journal of Rajasthan Academy of Physical Sciences, 22(3–4) (2023), 279–288. https://raops.org.in
Singh, A., Kishor, S., Pankaj, Kumar, L., Characterization of the Lorentzian Para-Sasakian manifolds admitting a new type of semi-symmetric non-metric connection, Ganita, 73(2) (2023), 149–163.
Singh, R. N., Pandey, S. K., On quarter-symmetric metric connection in a LP-Sasakian manifold, Thai J. Math., 12 (2014), 357–371.
Singh, A., Kishor, S., Some type of η-Ricci solitons on Lorentzian para-Sasakian manifolds, Facta Universitatis (Niš), 33(2) (2018), 217–230.
Turan, M., Yetim, C., Chaubey, S. K., On quasi Sasakian 3-manifolds admitting η-Ricci solitons, Filomat, 33(15) (2019), 4923–4930.
Yano, K., Imai, T., Quarter-symmetric metric connections and their curvature tensors, Tensor N. S., 38 (1982), 13–18.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.